# SDR FDEA201106022095

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FOUND CRACKED.  REMOVED ANGLE, OVERSIZED HOLES TO 0.199".    PERFORMED NDI INSPECTION ON ALL SEPERATED STRUCTURE AND FOUND CRACK ONLY ON   ANGLE.  FABRICATED ANGLE PER DRAWING A53812589200. INSTALLED ANGLE IAW SRM 51-40-21. THE REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
